# SDR USAAD96115

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47574
- Engine: Pwa JT8D7B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 717000
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 37,182 hours
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: E, A

## Discrepancy

FLT 1593 - PHL-CMH - ON CLIMB-OUT, GOT RIGHT OIL PRESSURE LIGHT, FOLLOWED BY RIGHT OIL QUANTITY LOSS AND DROPPING OIL TEMPERATURE.  SHUT DOWN RIGHT ENGINE, RETURNED TO FIELD.  REPLACED NR 2 ENGINE GEARBOX.  (M)
